Alert archive / Mississippi / Tornado Warnings in 2009
Tornado Warning 50, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 10, 2009, 2:26 AM CDT for 5 counties in Mississippi; Madison Parish, Louisiana. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2009, 2:26 AM CDT (07:26 UTC)
- Expired
- Apr 10, 2009, 2:46 AM CDT
- In force
- 20 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Madison Parish, LA, Hinds County, MS, Issaquena County, MS, Madison County, MS, Warren County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 60 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 10:48 PM CDT | Tornado Watch | SPC | 4 hr |
| Apr 10, 1:43 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 7.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1363 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KJAN 100726 TORJAN LAC065-MSC049-055-089-149-163-100830- /O.NEW.KJAN.TO.W.0050.090410T0726Z-090410T0830Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 226 AM CDT FRI APR 10 2009 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL HINDS COUNTY IN CENTRAL MISSISSIPPI... SOUTHWESTERN MADISON COUNTY IN CENTRAL MISSISSIPPI... SOUTHERN YAZOO COUNTY IN CENTRAL MISSISSIPPI... EXTREME NORTHEASTERN MADISON PARISH IN NORTHEAST LOUISIANA... SOUTHEASTERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI... NORTHERN WARREN COUNTY IN WEST CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF REDWOOD... * UNTIL 330 AM CDT * AT 226 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES NORTHWEST OF REDWOOD MOVING EAST AT 35 MPH. * THE TORNADO WILL BE NEAR... OAK RIDGE BY 240 AM CDT... 7 MILES NORTH OF YOUNGTON BY 250 AM CDT... PHOENIX BY 255 AM CDT... 7 MILES NORTH OF BROWNSVILLE BY 305 AM CDT... FLORA AND 6 MILES NORTH OF POCAHONTAS BY 320 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION NOW. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FRIDAY MORNING FOR NORTHEASTERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN MISSISSIPPI. && LAT...LON 3273 9019 3241 9023 3243 9099 3260 9101 TIME...MOT...LOC 0726Z 265DEG 32KT 3252 9087 $$ MRM
1 follow-up statement
000 WWUS54 KJAN 100746 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 246 AM CDT FRI APR 10 2009 LAC065-MSC049-055-089-149-163-100756- /O.CAN.KJAN.TO.W.0050.000000T0000Z-090410T0830Z/ HINDS MS-WARREN MS-MADISON MS-ISSAQUENA MS-YAZOO MS-MADISON LA- 246 AM CDT FRI APR 10 2009 ...THE TORNADO WARNING FOR SOUTHERN YAZOO...SOUTHEASTERN ISSAQUENA... SOUTHWESTERN MADISON...NORTHERN WARREN AND NORTH CENTRAL HINDS COUNTIES...AND EXTREME NORTHEASTERN MADISON PARISH IS CANCELLED... THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FRIDAY MORNING FOR NORTHEASTERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN MISSISSIPPI. LAT...LON 3273 9019 3241 9023 3243 9099 3260 9101 TIME...MOT...LOC 0746Z 265DEG 32KT 3253 9066 $$ MRM
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 9, 9:21 PM CDT, 5 hours 5 minutes earlier.
Area forecast discussion, Apr 9, 9:21 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
921 PM CDT THU APR 9 2009
.UPDATE...MADE SOME SMALL ADJUSTMENTS TO THE HOURLY VALUES THROUGH
TONIGHT. DEWPOINTS HAVE BEEN SLOW TO INCREASE AND VALUES TO THE WEST
ARE NOT AS HIGH AS THE MODELS SUGGEST. KEPT VALUES IN THE LOWER 60S
TO THE SOUTH. A CAP REMAINS OVER JAN AND SHV FOR NOW...BUT WITH LINE
OF STORMS QUICKLY TRACKING EAST WILL CONTINUE ISOLATED SEVERE WORDING
IN THE FORECAST. GUSTY WINDS CONTINUE ACROSS THE AREA AND LAKE WIND
ADVISORY WILL LIKELY NEED TO BE EXTENDED OR REISSUED FOR THE ENTIRE
AREA FRIDAY AFTERNOON. THE GRADIENT ACROSS THE AREA MAY RELAX BRIEFLY
IN THE MORNING...BUT SHOULD QUICKLY TIGHTEN AS HIGH PRESSURE MOVES
TOWARD THE REGION. CLOUDS AND WINDS WILL LIKELY KEEP TEMPERATURES
NEAR 70 THROUGH THE EVENING...SO TWEAKED HOURLY VALUES. THE FORECAST
WAS GOOD. WILL UPDATE TO REMOVE THE LKY.
&&
.AVIATION...THERE MAY BE A FEW LOW CLOUDS MOVING THROUGH THE AREA
WITH THUNDERSTORMS...BUT AT THIS TIME IT LOOKS WINDS WILL REMAIN
ABOVE 3KFT. SHOWERS AND THUNDERSTORMS WERE MOVING THROUGH WESTERN
ARKANSAS AND SHOULD BE MOVING INTO NORTHWEST MISSISSIPPI AROUND
MIDNIGHT...BUT SHOULD MOVE THROUGH QUICKLY. LOOK FOR THUNDERSTORMS
FROM 6-8Z AT GLH...7-10Z AT JAN/GWO...8-11Z AT GTR AND 10-13Z FOR
MEI AND MAYBE HBG. GUSTY WINDS WILL BE AN ISSUE THROUGH FRIDAY
AFTERNOON FOR GLH/GWO AND GTR. SUSTAINED WINDS NEAR 18KTS WITH GUSTS
TO 30KTS WILL BE LIKELY FOR THE NEXT 24 HOURS IN THOSE AREAS. WINDS
WILL INCREASE AFTER 18Z AT ALL OTHER SITES AND CONTINUE THROUGH AT
LEAST 3Z. SIMILAR WIND SPEEDS CAN BE EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 63 81 51 72 / 26 20 10 2
MERIDIAN 62 81 50 72 / 28 24 13 2
VICKSBURG 63 80 52 73 / 22 13 8 3
HATTIESBURG 64 83 59 77 / 24 24 13 7
NATCHEZ 64 82 53 73 / 17 11 7 7
GREENVILLE 61 74 46 69 / 32 18 10 0
GREENWOOD 61 76 47 69 / 32 24 11 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 6 AM CDT FRIDAY FOR MSZ018-019-025>027-
034>036-040>042-047.
LA...LAKE WIND ADVISORY UNTIL 6 AM CDT FRIDAY FOR LAZ007>009-015-016-
023>026.
AR...LAKE WIND ADVISORY UNTIL 6 AM CDT FRIDAY FOR ARZ074-075.
&&
7Hazardous weather outlook, Apr 9, 11:43 PM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1143 PM CDT THU APR 9 2009 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>028-034>036- 040>042-047-110445- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY- YAZOO-WARREN- 1143 PM CDT THU APR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...WEST CENTRAL MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND FRIDAY A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE TONIGHT INTO FRIDAY MORNING. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY TONIGHT AND SWING A FRONT INTO THE ARKLAMISS DELTA REGION AFTER MIDNIGHT. STORMS DEVELOPING AHEAD OF THE FRONT WILL HAVE THE POTENTIAL OF BECOMING SEVERE...MAINLY WEST OF A GRENADA MISSISSIPPI TO RAYVILLE LINE. SOUTHERLY WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 30 MPH WILL CONTINUE TONIGHT BEFORE SHIFTING WEST ON FRIDAY. THESE WINDS WILL CREATE CONDITIONS HAZARDOUS FOR BOATERS ON OPEN WATER. A LAKE WIND ADVISORY WILL REMAIN IN EFFECT MAINLY WEST OF A GRENADA TO NATCHEZ LINE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY ANOTHER STRONG STORM SYSTEM WILL LIKELY CROSS THE REGION FROM LATE SUNDAY INTO EARLY MONDAY BRINGING A CHANCE FOR SEVERE THUNDERSTORMS MAINLY ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. RESIDENTS WILL NEED TO MONITOR LATER FORECAST DEVELOPMENTS WITH THIS SYSTEM. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT THROUGH EARLY FRIDAY. LAZ024-026-MSZ029-032-037-043-044-048>050-053>055-059>062-110445- CATAHOULA-CONCORDIA-WEBSTER-CHOCTAW-ATTALA-MADISON MS-LEAKE-HINDS- RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN- 1143 PM CDT THU APR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE TONIGHT INTO FRIDAY MORNING. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY TONIGHT AND SWING A FRONT INTO THE ARKLAMISS REGION. AREAS ALONG AND WEST OF A LINE FROM COLUMBUS TO JACKSON TO NATCHEZ WILL HAVE THE BEST CHANCE FOR STRONG TO SEVERE STORMS. SOUTHERLY WINDS OF 10 TO 20 MPH WITH OCCASIONAL GUSTS TO 25 MPH WILL CONTINUE TONIGHT BEFORE SHIFTING WEST WITH STRONGER GUSTS ON FRIDAY. THESE WINDS COULD CREATE CONDITIONS HAZARDOUS FOR BOATERS ON OPEN WATER AGAIN ON FRIDAY AND A LAKE WIND ADVISORY MAY AGAIN BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY ANOTHER STRONG STORM SYSTEM WILL LIKELY CROSS THE REGION FROM LATE SUNDAY INTO EARLY MONDAY BRINGING A CHANCE FOR SEVERE THUNDERSTORMS MAINLY ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. RESIDENTS WILL NEED TO MONITOR LATER FORECAST DEVELOPMENTS WITH THIS SYSTEM. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT THROUGH EARLY FRIDAY. MSZ030-031-033-038-039-045-046-051-052-056>058-063>066-072>074- 110445- CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-NEWTON- LAUDERDALE-SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 1143 PM CDT THU APR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL... DAMAGING WINDS AND POSSIBLY A TORNADO MAY OCCUR ON FRIDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY LATE TONIGHT AND SWING A FRONT INTO THE ARKLAMISS DELTA REGION AFTER MIDNIGHT. STORMS DEVELOPING AHEAD OF THE COLD FRONT WILL HAVE THE POTENTIAL OF BECOMING SEVERE...MAINLY EAST OF A BROOKHAVEN TO WEST POINT LINE DURING FRIDAY AFTERNOON WHEN INSTABILITY AND MOISTURE WILL BE GREATEST. SOUTHERLY WINDS OF 10 TO 20 MPH WITH OCCASIONAL HIGHER GUSTS WILL CONTINUE TONIGHT BEFORE SHIFTING WEST WITH STRONGER GUSTS ON FRIDAY. THESE WINDS COULD CREATE CONDITIONS HAZARDOUS FOR BOATERS ON OPEN WATER AGAIN ON FRIDAY AND A LAKE WIND ADVISORY MAY AGAIN BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY ANOTHER STRONG STORM SYSTEM WILL LIKELY CROSS THE REGION FROM LATE SUNDAY INTO EARLY MONDAY BRINGING A CHANCE FOR SEVERE THUNDERSTORMS ESPECIALLY ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. RESIDENTS WILL NEED TO MONITOR LATER FORECAST DEVELOPMENTS WITH THIS SYSTEM. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 9, 11:48 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1148 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM HAIL CROSSETT 33.13N 91.97W
04/09/2009 E0.88 INCH ASHLEY AR BROADCAST MEDIA
REPORTED BY SKYWARN SPOTTER THROUGH KTVE
&&
BURSELocal storm report, Apr 10, 12:42 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1242 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HAIL E EUDORA 33.12N 91.26W
04/10/2009 E0.50 INCH CHICOT AR EMERGENCY MNGR
PEA TO DIME SIZED HAIL REPORTED JUST OUTSIDE OF THE
EUDORA CITY LIMITS ALONG HIGHWAY 52.
&&
MMELocal storm report, Apr 10, 1:13 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
113 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM HAIL START 32.49N 91.86W
04/10/2009 E0.88 INCH RICHLAND LA TRAINED SPOTTER
NICKEL SIZED HAIL REPORTED BETWEEN START AND RAYVILLE IN
THE GIRARD COMMUNITY.
&&
MMELocal storm report, Apr 10, 1:18 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
118 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 AM HAIL MINTER CITY 33.75N 90.29W
04/10/2009 E0.50 INCH LEFLORE MS EMERGENCY MNGR
DIME SIZED HAIL REPORTED IN MINTER CITY.
&&
MMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 12:31 AM CDT | Tornado Warning | JAN | Bolivar, Leflore, Sunflower | 59 min |
| Apr 10, 12:44 AM CDT | Tornado Warning | JAN | Humphreys, Sharkey, Sunflower, Washington | 61 min |
| Apr 10, 1:19 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Leflore | 41 min |
| Apr 10, 1:25 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 37 min |
| Apr 10, 1:28 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 47 min |
| Apr 10, 1:51 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Warren | 39 min |
| Apr 10, 1:53 AM CDT | Severe Thunderstorm Warning | JAN | Webster | 52 min |
| Apr 10, 2:27 AM CDT | Severe Thunderstorm Warning | JAN | Clay | 48 min |
| Apr 10, 3:13 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 47 min |
| Apr 10, 10:01 AM CDT | Lake Wind Advisory | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 24 more | 5 hr |
| Apr 9, 11:08 PM CDT | Tornado Warning | JAN | Morehouse | 67 min |
| Apr 10, 12:03 AM CDT | Tornado Warning | JAN | East Carroll, West Carroll | 57 min |
| Apr 10, 12:39 AM CDT | Tornado Warning | JAN | Richland | 36 min |
| Apr 10, 1:12 AM CDT | Tornado Warning | JAN | East Carroll, Franklin, Madison, Richland | 48 min |
Nearby
Tornado Warnings in Mississippi, 2009Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.